ON THE BARR EXACTNESS PROPERTY OF BXMOD/R


Akay H., Arslan U.

MISKOLC MATHEMATICAL NOTES, vol.19, no.1, pp.37-47, 2018 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.18514/mmn.2018.1695
  • Journal Name: MISKOLC MATHEMATICAL NOTES
  • Journal Indexes: Science Citation Index Expanded
  • Page Numbers: pp.37-47

Abstract

In this work, it is shown that the category BXMod/R of braided crossed modules over a fixed commutative algebra R is an exact category in the sense of Barr.